... times while taking it and i had blood coming out like i was on ny period but only see the blood when i wipe myself.. Yesterday was my last day nd we had sex today nd i had red chuncky stuff came out on his penis nd when i wiped myself i had it 2. So i took a douche nd alot of the red chuncky was inside the douche nd coming out.. Im scared what can this be nd im also on the mirani as a birth control.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bacterial vaginitis - I have suffered of yeast infection for the last two years, each two months it?
Posted 18 Jul 2011 • 3 answers
Has Metronidazole been making me bleed for 17 days? Bright red blood & now thick blood clots this AM
Posted 10 Apr 2015 • 1 answer
Posted 27 Feb 2016 • 1 answer
Posted 19 Jan 2018 • 1 answer
Posted 18 Aug 2018 • 1 answer